# SDR AALA202509082923

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 67,529 hours, 28,255 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Module
- Part number: 233A32025
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 2 AFT PUMP LOW PRESSURE LIGHT DISAGREES WITH PUMP SWITCH POSITION. REPLACED NUMBER 2 FUEL PUMP LOW PRESS SWITCH SWIR071 PER AMM 28-42-11 (AALA202509085404) AND FUEL SYSTEM MODULE  P5-2 PER AMM 28-22-43 (AALA202509085404).
